# SDR UPS404351

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 982
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMSTERDAM FOR C-CHECK, MAINTENANCE FOUND END OF STR 47R ON BSTA 902 IS CORRODED, CORROSION IS OUT OF LIMITS, ACC. SRM 53-10-01, FIG. 1, NOTE-B.  REPAIRED STRINGER FROM 970 TO BSTA 984 ACC. SRM. 53-10-03, FIG. I, DETAIL I, MATERIAL EXISTING STRINGER IS 0.90 INCH 7075T6.
